Toggle Main Menu Toggle Search

ePrints

What Mathematics for Computer Scientists?

Lookup NU author(s): Dr John Lloyd

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Chetwynd A, Cooke DJ, Lloyd JL et al

Publication type: Article

Journal: The Computer Bulletin

Year: 1987

Volume: 29

Pages: 36-38

ISSN (print): 0010-4531

ISSN (electronic): 1746-5710

Publisher: Oxford University Press


Actions

    Link to this publication


Share